Giraldo Suárez, Luis and Gascón, Francisco G. (2000) New proof and generalizations of the Demidowitsch-Schneider criterion. Journal of Mathematical Physics, 41 (9). pp. 6186-6192. ISSN 1089-7658
Restricted to Repository staff only until 2020.
Official URL: http://jmp.aip.org/resource/1/JMAPAQ/v41/i9
Analysis of the question whether or not a given dynamical system has closed trajectories is of great importance for applications and represents independent theoretical interest. The authors give a new geometrical proof of the extension of the Bendixson-Dulac criterion on the absence of closed trajectories in R3 obtained by V. B. Demidovich [Z. Angew. Math. Mech. 46, 145-146 (1966; Zbl 0138.33303)] and corrected later by K. R. Schneider [Z. Angew. Math. Mech. 49, 441-443 (1969; Zbl 0186.15603)]. Due to the flexibility of the new approach, extensions of the Demidovich criterion to several directions have been obtained. Illustrative examples are considered and some open problems are discussed.
|Uncontrolled Keywords:||Demidovich criterion; closed trajectories; Poincaré-Bendixson theory; Dulac criterion|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||10 Oct 2012 08:21|
|Last Modified:||07 Feb 2014 09:33|
Repository Staff Only: item control page